# SDR 2007UALA00915

- Difficulty date: March 27, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Unserviceable
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  FOUND FUSIBLE PLUG LEAKING.  REPLACED BOTTLE ON A/C. REMOVED AND REPLACED FUSIBLE PLUG ON UNIT.
